# SDR REXA2021041600231

- Difficulty date: March 31, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320293
- Condition: Corroded
- Location: Bs 319 S18-19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME 319 CORRODED BETWEEN STRINGER 18 AND 19R.  REMOVED UNSERVICEABLE FS FRAME 319 IAW CRJ 900 SRM 51-42-06-001-001- AND 51-42-21-001-001-A01. RECEIVED LOCATED, DRILLED AND INSTALLED NEW 
SERVICEABLE FS 319 FRAME P/N SH 670-32029-3 IAW CRJ 900 SRM 51-40-11-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
